MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 2/12 MM LEFT

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 2/12 MM LEFT
Catalog Number 02.12.0212FL
Health Effect - Clinical Codes Pain (1994); Joint Disorder (2373)
Date of Event 07/27/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 august 2017.Lot 140316: (b)(4) items manufactured and released on 15 february 2014.Expiration date: 2019-01-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in complaining of pain.The pain was caused by soft tissue instability.The surgeon revised the insert.The new liner implanted was 2 mm thicker than the one explanted (14 mm).The surgery was completed successfully.X-rays and explants are not available.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 2/12 MM LEFT
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6819957
Report Number3005180920-2017-00472
Device Sequence Number1601144
Product Code JWH
UDI-Device Identifier07630030826177
UDI-Public07630030826177
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2019
Device Catalogue Number02.12.0212FL
Device Lot Number140316
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/27/2017
Initial Report FDA Received Date08/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;